My last pill…

Just now, I took the last set of pills I will take for this horrible stomach bacteria. I can safely say that I’m wholly glad and hope to never see another set of treatment like this again. It was terrible, I felt terrible and I lost 15 pounds. My cloths… they now all hang off me. Seriously, stuff that looked good on me a couple of months ago, now looks like a tent!

 

That’s right, I lost 15 pounds. That’s a lot of weight to lose because you simply cant eat or your stomach feels so back you cant eat or you don’t want to eat because it won’t stay down. Losing the ability to eat was worse than when I lost the ability to pee a few years back. I was taking V!0xx and I just stopped. It was a very frightening thing.

 

I am still not eating a lot. In fact, my portions are about 1/4 the size they were before this thing started. I can no longer drink something like Diet Pepsi because it makes my stomach feel so dodgy. I need to stick with stuff like Vernors, Sprite, 7-UP & Squirt… they make me feel better.

 

I cannot eat fried things at this time… I’m steering clear of that. Also, I’m not convinced I’ll be able to eat spicy things either.

 

With all that said… I am feeling better and there’s loads and loads to be said for that blessing… It’s amazing how a dodgy stomach can completely rule your life…

Fizz

© ‘Fizz’ 2009

Advertisements

About Fizz

*I'm a Northern Girl livin' in the South. *I graduated with a BS in Geophysics from Michigan Technological University (MTU). *I have critters: 2 dogs & 1 cat. *I love thunder and rain days. Too much sunshine gets on my nerves. (How I survive in Texas I do not know!) *I'm trying to remove swearing from my vocabulary (Good Luck!). *I'm the last single in my group of friends. The rest of the turn coats got married. *Sadly, the above friends are now procreating. Now the world will have yet more strange and twisted individuals that will have to go to an Engineering School to survive. *Yoopers do exist. Look on a map. *Marvin the Martian and I have a lot in common. We're both cranky when crossed and generally like our own way. *I will never be a model! (Thank god, that starvation stuff has GOT to be painful!!!). *I am not Fat! (Even though that little voice behind my right ear might tell me that every single day). *I am normal. Whatever that means! *Yes, you can be smart and not be a geek. *I've been told I'm not boring. We'll see. *Much to my irritation, I have been described as Eccentric. *I cannot spell! *Being Single is a frame of mind. *Who said life was fair?
This entry was posted in Me... Because it's all about Me!. Bookmark the permalink.

9 Responses to My last pill…

  1. Beth says:

    I am glad you are through with those crappy pills. They definitely were the nastiest med I ever took.I hope you feel all better really soon.Hugs,Beth

    Like

  2. Joe says:

    The bright side is losing weight but not being able to eat and being so limited when you can must be really miserable. I’m glad that you seem to be getting better, this is no way to spend you days. Blessings and health to you my friend.

    Like

  3. Babblelot says:

    Glad yer done with those pills. 15 pounds is allot to lose when yer sick. Take yer time when it comes to eating. But do eat and your tummy will tuffen up again. Sorry I had to laugh when you mentioned you couldn’t pee then talked about drinking squirt…oh I am having a funny fit I think. Sorry. Hang in there girly!

    Like

  4. Terry says:

    Happy to hear your finally done with those pills. Take care.

    Like

  5. Rambling says:

    Holy Cow, Honey. I sure do hope you start feeling better quickly. That’s HORRIBLE as you well know. (((HUGS))) and blessings.

    Like

  6. Duckie says:

    Oh, what a horrible ordeal for you. I hope and pray that in time you will feel more like your old self.

    Like

  7. Leona says:

    This is terrible, just terrible! I hope it gets better real soon. Sprite and 7-UP are favorites and they work wonders when I have stomach upsets or problems of any kind. I can’t imagine though what you’re going through. You are in my thoughts and prayers.

    Like

  8. Lori BJ says:

    I am so glad you are finishing up the routine o meds, I am glad this is almost over for you…

    Like

Care to Comment?

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s